new___noise (new___noise) wrote in vaginapagina,
new___noise
new___noise
vaginapagina

Had my withdrawl bleed, but...

Hi all. I'm on Junel Fe 1/20, have been for about two yrs. I had my withdrawal bleed last week (started last Sunday, the 21st). The heaviness of the bleed differs slightly some months (is this normal by the way?) sometimes it's lighter, sometimes it's heavier. Wasn't sure if that's abnormal on HBC. Anyway like I said, I had my bleed, but it was fairly light. But now, a week later, my breasts are sore and vein-y like I'm about to have a bleed! I'm good about my pills and hardly ever miss one..most recently it was like two months ago and I've had a bleed since then. Any thoughts on this? My boobies hurt! :( TIA

EDIT: Anyone? Plz?

EDIT 2: I should have also mentioned that I don't let my boyfriend come inside me! He comes first, usually on my tum or boobs, then we have sex more until I come. So the sperm amount would be very small, right?

EDIT 3: I also forgot I've been taking a clove of raw garlic a day to fight off the cold I was coming down with. Dunno if that makes any difference?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments